Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stardom10

Stopped using BP....

Recommended Posts

Mild acne hasn't gotten worse.

The redness of my face is finally going away, so this is actually legit for now.

I've been off BP for a week now!

I only use retin A now, is this a bad idea or should I continue using BP??????

Share this post


Link to post
Share on other sites

If your acne isnt getting worse i dont see why you would ever go back. Ive tried to get off it sevel times for other products. First 4 days seems great, then i get swamped and finally give in

Share this post


Link to post
Share on other sites
If your acne isnt getting worse i dont see why you would ever go back. Ive tried to get off it sevel times for other products. First 4 days seems great, then i get swamped and finally give in

Yea, I'm not really getting anymore pimples anymore.

Just some red marks that hoppefully will fade away real soon before school

Share this post


Link to post
Share on other sites

I thought the same thing, so I stopped using as much BP. It was okay for a week or two, but then I noticed a few zits coming up, so I went back on it. I'm still not using a whole lot, but I feel better if I put a little on. You're also using Retin-a, though. If that works for you, then I don't see anything wrong. Just wait a couple weeks and see if your skin holds up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×